# SDR CALA2018071901656

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323038620001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FROM FR 30 FROM STR 40-41 ON LT SIDE. FISH PLATE & RIVETS HAVE CORROSION. REMOVED, MATCHDRILLED & REPLACED CORRODED FISHPLATE AT FR 30 STR 40-41 LT RESTORED SURFACE PROTECTION IAW SRM 51-72-11-911- 001, ER5100R01017 REV E. INSP COMPLIED WITH.
